Header menu link for other important links
Numerical techniques in probabilistic load flow problems
R.N. Allan, C.H. Grigg,
Published in
Volume: 10
Issue: 4
Pages: 853 - 860
This paper describes numerical techniques which have been developed in order to solve the load flow problem of a power system network probabilistically instead of using normal deterministic methods. The aim in the development of these techniques has been to reduce the computational time and storage commensurate with maintaining a high degree of accuracy. Copyright © 1976 John Wiley & Sons, Ltd
About the journal
JournalInternational Journal for Numerical Methods in Engineering